Title of article
On the WDVV equations in five-dimensional gauge theories
Author/Authors
L.K. Hoevenaars، نويسنده , , R. Martini، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2003
Pages
11
From page
94
To page
104
Abstract
It is well known that the perturbative prepotentials of four-dimensional N=2 supersymmetric Yang–Mills theories satisfy the generalized WDVV equations, regardless of the gauge group. In this Letter we study perturbative prepotentials of the five-dimensional theories for some classical gauge groups and determine whether or not they satisfy the WDVV system.
Keywords
Prepotentials , Seiberg–Witten theory , WDVV equations
Journal title
PHYSICS LETTERS B
Serial Year
2003
Journal title
PHYSICS LETTERS B
Record number
916685
Link To Document